# SDR AALA202507250024

- Difficulty date: July 23, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 32,945 hours, 13,624 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL IMBALANCE THE CENTER TANK HAS MORE THAN 1000 LBS AND WINGS TANKS ARE NOT FULL.  TANK QUANTITY WIRING CHECKS ARE ALL GOOD. LEFT AND RIGHT WING QUANTITIES ARE WITHIN LIMITS. PER AMM 28-41-00-720-801 +/- 350 LBS AND PER NON ROUTINE 3798165.
